# SDR K3HA9700142

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- Engine: Pwa JT8D15
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear Box
- Part number: 717000
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

EN ROUTE TO EWR, OIL QUANTITY ENGINE NR 1 BEGAN TO DROP AT AN EXCESSIVE RATE WHEN QUANTITY DROPPED TO BELOW ONE GALLON DECISION WAS MADE TO SHUT DOWN NR 1 ENGINE.  ENGINE WINDMILLED 26 MINUTES OIL PSI 27 TO 17 PSI.  REMOVED AND REPLACED GEAR BOX, RAN ENGINE CHECKED OK IAW 72-00-61.
